Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Do not fo onto FACEBOOK
    avatar
    An_253307 posted:
    Hello,
    I have been dealing with depression for most of my adult life and have been hospitalized 3 times. I am currently unemployed and do not have medical insurance so I took to FACEBOOK to ask my family and friends for financial help and suggestions. As of today no one has come to my aide. I was so depressed and still am over the fact that no one has come to my aide or even has called me to see if I was alright. I got so upset that I closed out my FACEBOOK account. I thought that by going to FACEBOOK and spilling my guts out that someone would help me -they didn't!! You see on the news that so and so got help through FACEBOOK -I guess I wanted that to happen to me. I guess I wanted something good to come to me, If you need some kind of help from your family and friends on FACEBOOK -GOOD LUCK!! It's true FACEBOOK made me even more depressed!!!
    Reply


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.